# SDR T17A201704034020

- Difficulty date: March 30, 2017
- Submitted: April 3, 2017
- Operation: Air carrier
- Aircraft: N491TM
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK564
- Aircraft time: 5,891 hours, 4,431 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Gasket
- Condition: Failed
- Location: Duct
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT AT 17000 FT, WITH ENGINE AND WING ANTI-ICE ON, RECEIVED A BL DCT FAIL ANNUNCIATOR. PERFORMED BLEED AIR DUCT FAILURE ABNORMAL CHECKLIST.  ANNUNCIATOR EXTINGUISHED AFTER 90 SECONDS.  DID NOT RETURN.  .MAINTENANCE FOUND AN AIR LEAK AT THE PNEUMATIC DUCT JOINT FWD OF LEFT PRSOV. REPLACED JOINT GASKET. RAN ENGINES , NO LEAKS NOTED.
